Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Losing it Doc!!
Jun 28, 2007

Hi Doc, appreciate all you do and advice you give. I am at 8 weeks and counting. Did a 6 week test and it was neg. I had unprotected sex with a woman. Have no clue of hiv status. Since this romp, have had almost every symptom. Headache, nassua, foot pain, painful joints, foliculitas, stomache pains , fatigue and little finger on left hand has been numb. Not sure about fever or rash. I know symptoms don't mean anything, I am clear on that. But these stomache pains and body aches are still going on and just can't let it go. I am not expecting a reply, because I know I have to wait it out. Either good or bad. I am glad to have found this forum and Thanks for you have done and will do!! I will write and let you know how I made out. I am going to send another donation!

Response from Dr. Frascino

Hi Losing It,

Your level of worry is way out of proportion to any real risk! A six-week negative test is extremely encouraging. The vast majority of those infected will have positive tests by six weeks. What seems like "almost every symptom" to you really isn't all that worrisome to me, nor is it even close to "every symptom" of ARS (acute retroviral syndrome).

I'm willing to bet your definitive WOO-HOO is just around the proverbial corner. Take a read through the archives of this forum. You should find the information and testimonials there very encouraging. Thanks for your donation. I'm sending my good-luck karma that your definitive three-month test remains negative. I'm quite confident it will!

Good luck.

Dr. Bob



Previous
Dr. Bob - You are the best
Next
unprotected cunnilingus

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement